# SDR KBMA113850

- Difficulty date: June 6, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3192100IND02
- Part serial: 281
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BLEED VALVE) BLEED VALVE IS NOT OPENING OR CLOSING.  REPLACED WITH SERVICEABLE UNIT.
